# SDR GAIA00170

- Difficulty date: April 5, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 2613 · Overheat Detection
- Part: Line
- Part number: 132714
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1723 - BOS-TOL - THE AIRCRAFT ENCOUNTERED A NR 3 ENGINE STRUT OVERHEAT WHICH WENT OUT WHEN THE THROTTLE WAS RETARDED HALFWAY BACK.  THE AIRCRAFT CONTINUED TO TOL AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED A FLEX LINE FOR THE NR 3 ENGINE BLEED SYSTEM.  THE SYSTEM WAS OPERATIONALLY CHECKED AND WAS FOUND TO BE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
